# SDR SWIA201335329

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 29,889 hours, 40,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 FUEL ACCESS PANEL FWD STRINGER 10 CRACKED.  REPAIRED LT WING NR 1 FUEL PANEL FWD STRINGER 10 IAW SRM.
